# SDR 2006UALA00476

- Difficulty date: March 10, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 15,364 hours, 6,060 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK FAILS -EPSU EXT LOAD FWD L-.  PERFORMED TROUBLE SHOOTING.  FOUND DOOR 2R SLIDE BATTERY CONNECTOR DISCONNECTED.  SECURED AND PERFORMED TEST, TESTED OK.
